# SDR C2XA98IA466

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- Propeller: Hartzl HCB4MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCE4A31
- Condition: Delaminated
- Location: Nr 2 Engine
- Part time: 5,489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, CREW REPORTED THE NR 2 PROPELLER WAS DELAMINATING ALONG THE LEADING EDGE ON THE FACE AND CAMBER SIDES APPROX 12 INCHES TO 14 INCHES LONG.  MAINTENANCE REMOVED AND REPLACE THE PROPELLER ASSY IAW B1900D MM 61-10-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
